# SDR 9614181150

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150US
- Make and model: Doug DC-10-40
- Aircraft serial: 46759
- Engine: Pwa JT9D20J
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unlock Light
- Condition: Illuminated
- Location: Nr 3 Engine Tr
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

EN ROUTE DTW-MSP, THE NR 3 ENGINE REVERSER UNLOCK LIGHT ILLUMINATED.  CREW FOLLOWED COM PROCEDURE, SHUT DOWN THE ENGINE, AND CONTINUED TO MSP WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED VIBRATION AND WINDMILLING CHECKS. REVERSER WAS ALSO CHECKED FOR STOW AND PROPER LOCKOUT.  ALL CHECKS WERE NORMAL AND AIRCRAFT RETURNED TO SERVICE.
